Derminator



Please only post questions when you could not find the answer searching this forum or our instructions. Pre-and post-sales questions about our products only. Thank you!

Author Topic: getting stretchmarks on my face  (Read 88128 times)

john99smith35

  • Forum member
  • **
  • Posts: 9
Re: getting stretchmarks on my face
« Reply #90 on: February 13, 2013, 09:51:21 PM »
I have already seen 3 doctors and they don't seem to believe that I am getting stretch marks on the face. The people on this thread also mentioned that their doctors didn't believe them either.

john99smith35

  • Forum member
  • **
  • Posts: 9
Re: getting stretchmarks on my face
« Reply #91 on: February 16, 2013, 11:37:29 AM »
does anyone know when this will go away?? I really want my skin to go back to normal

Swan

  • Forum member
  • ***
  • Posts: 54
Re: getting stretchmarks on my face
« Reply #92 on: February 20, 2013, 01:52:23 AM »
John

It sounds like your skin is highly inflammatory

Do everything to keep inflammation to a minimum. No to reduced sugar. No to low refined carbs

also try mixing up a v low inflammation cream, such as one with a high aloe vera (No alchohol ) with a moisturiser for sensitive skin. I mix up a cream and add jojoba oil and vitamin e into the mix.

Even zinc cream mixed with an oil, can be great to help heal the scarring occurring in your skin

I have been taking Vit D supps and noticed an improvement in my skin

john99smith35

  • Forum member
  • **
  • Posts: 9
Re: getting stretchmarks on my face
« Reply #93 on: February 22, 2013, 02:42:04 PM »
Swan, did you have the same problem I am having? If so, how long did it take for your skin to strengthen again and return to normal?

john99smith35

  • Forum member
  • **
  • Posts: 9
Re: getting stretchmarks on my face
« Reply #94 on: February 22, 2013, 02:44:54 PM »
My skin at the moment is not red or swollen or anything. It looks fine, but all of a sudden if i put any cream on (creams that I have been using for years) my skin starts to burn and I get stretch marks. I have not put on any weight or grown, my skin has become this way over night ever since i have take lymecycline, which was 4 months ago!

Swan

  • Forum member
  • ***
  • Posts: 54
Re: getting stretchmarks on my face
« Reply #95 on: February 27, 2013, 09:43:10 AM »
Yes i had something similar

the burning u r experiencing is your skin telling u its irritated, and INFLAMED

Then don't apply any creams if you get that reaction, unless there is a reason u have to?

if it because of dry skin, then apply a gentle oil such as jojoba oil, which mimics skins natural sebum

if you find one of these stretchmarks appearingin future, apply high strength zinc cream, such as those for baby's bottoms over the indent/scar. This helps repair and stop inflammation in its tracks!

if you allow it to burn further, and inflame more without soothing, it will scar.
vit
i love Evening primrose oil capsules taken orally. I also like Vitamin D taken orally as well for my skin.

Now I rarely ever get an inflammation and then a scar. But I don't allow my skin to dry out too much, as this is irritating. you want to do all you can to get inflammation under control, and that will stop the scarring'

cj123

  • Forum member
  • **
  • Posts: 34
Re: getting stretchmarks on my face
« Reply #96 on: February 27, 2013, 06:59:47 PM »
I've never had sensitive skin reactions, but I was on tetracycline medications for several years as a teenager to stop acne. What I know for sure is that these types of antibiotics completely kill all the beneficial intestinal bacteria in your gut. This can have serious effects since the entire gut is basically responsible for producing a healthy immune system. If you haven't already you should check into taking a good probiotic so that your gut has healthy bacteria again. Make sure the probiotic is enteric coated so that the healthy bacteria can survive stomach acid otherwise it does no good.

Also make sure to get more Omega 3 fats than Omega 6 fats in your diet because Omega 3 is a powerful anti-inflammatory, while Omega 6 fats are readily converted into pro-inflammatory compounds.

Hope this helps a little bit since it seems your main objective would be to get inflammation under control.

john99smith35

  • Forum member
  • **
  • Posts: 9
Re: getting stretchmarks on my face
« Reply #97 on: March 07, 2013, 10:07:46 PM »
thanks for the advice everyone. @Swan, how long ago did your skin start becoming inflammatory and how long did it take for it to subside? Did your skin ever go back to normal?

I really wish Rollin and LaurieR accounts were still active so I could what their end results were.

john99smith35

  • Forum member
  • **
  • Posts: 9
Re: getting stretchmarks on my face
« Reply #98 on: June 09, 2013, 09:35:51 PM »
To anyone who is having the same problem, I went to an allergy and sensitivity clinic where the did a blood test on me which is compeletly different to the blood tests at hospitals. Turns out my skin is burning and getting stretch marks due to the ingredients in the capsules of my acne medicine. In the previous posts the other accounts stated they took some vitamin tablets, so it is most likely the capusles that are causing their problems as well. So now I just have to wash these ingredients out of my body.

SarahVaughter

  • www.owndoc.com
  • Administrator
  • *****
  • Posts: 2275
  • Medical journalist
Re: getting stretchmarks on my face
« Reply #99 on: June 15, 2013, 03:05:10 PM »
Thank you for reporting this and thus help the others!